# SDR UPS98226209

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 2760 · Drag Control System
- Part: Rod End
- Part number: 65375393
- Condition: Worn
- Location: Nr 6 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 6 GROUND SPOILER CASTING AND LINKAGE HAS EXCESSIVE PLAY.  REPLACED WORN ACTUATOR CASTING LINKAGE ROD END AND BOLT IAW MM 27-6 2-81.
